It is currently Mon Aug 21, 2017 4:29 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Fri Dec 10, 2010 9:35 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
The one symptom that is the first to appear and is also very annoying is the feeling of being very, very freezing. It drives me nuts, especially since it's already winter and it IS cold! If my Sub level is running low by the evening, I just cannot get warm, despite the three sweaters and the hear cranked. The only thing that helps is getting into my super toasty bed or roasting in front of the fireplace. It's not chills, or waves of coldness. It's a persistent feeling of being chilled to the bone. This morning, I really messed up my dose. I'm using the strips and put the little packet by my bed. Bad idea because I'm sleepy and those things are so tiny and it's easy to fumble and mess up. I ended up getting it stuck to the front of my bottom gum :oops: Not sure how much of that dose I got, but I'm thinking not much because I felt the result of it later on.

Is this coldness common? I hear people saying they get hot and cold flashes. Does anyone just feel cold, cold, cold? I would love some hot flashes to balance things out.

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
 Post subject:
PostPosted: Sat Dec 11, 2010 9:19 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Thu Dec 02, 2010 2:28 pm
Posts: 134
I've never heard of this, but I did have some hot/cold spells when I was well into withdrawal. I would think that if you are stable, "messing up your dose" isn't going to have a noticeable effect over the course of a day. Speak to your doc about this if it is bothersome.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Dec 11, 2010 9:58 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
laddertipper,

That could have been me writing your whole post (except getting the strip stuck to my gum :) ).

My 'coldness' would get considerably worse when I didn't have enough med in my system too.

When I decided to quit sub earlier this year, I set my quit date for June 4. Guess why? Because I knew I would be getting those cold feelings that would not go away, so I planned my detox/wd for the beginning of summer to be able to deal with the extreme body cold. We had 90 days of over 90 degree temp's this summer...ahhh...heat!

You are not alone.

I can't think of any 'fixes' for it, other than what you mentioned. Maybe a hot shower, but it only seemed to be temporary relief.

For me, it seemed that my body's thermostat got out of whack while on any opiate. It didn't seem to react properly to the weather conditions outside or inside? Not sure if that made any sense?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Dec 11, 2010 11:11 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Wed Nov 10, 2010 9:47 pm
Posts: 31
YES!!! Coldness has been by worst side effect while cutting down, or when I would forget a dose. It's not so much feeling cold as it is the psychological effect being cold has on me. It's kind of like a dreaded feeling. I dunno. I definitely have issues with cold- whether or not they're sub related, that's another matter! :wink:


Top
 Profile  
 
 Post subject: That's so ironic!
PostPosted: Sat Dec 11, 2010 3:45 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
That's so funny, Romeo, how you set your stop date to coincide with warm weather. I'm pretty much planning the same thing. If/when I get low enough that I want to stop completely, I plan to go stay at my best friend's house for two weeks, and it HAS to be over the summer!!!!!! Realistically, considering I'm still at 3.5 mg, I'm thinking the earliest it could be is the end of August, which would give me 8 months more. If I cannot do it by then, then I will wait for the following summer. Hot weather is a must and it's non-negotiable.

I'm absolutely certain it's the Sub, because it hits me hardest in the evening and then within an hour after I take my last little dose, I'm not freezing anymore. By the morning, it's back. Then, I take my Sub and it's gone again. I bought water bottles so I don't have to drink the water from the fridge (waaaaay too cold). I am hooked on Apple Cider. That works so well. I recommend it highly, especially for the times of day when it's too late to drink coffee.

Bupemom, like you said, for some reason being cold is sooooo psychologically hard!!! I keep saying I'm going to go for a jog or at least a walk in the evening, but when I'm feeling cold, I don't want to do anything. The outdoors becomes HELL (only cold). I just switched to films and (I think) dropped my dose a bit in the process, this freezing thing is temporary. It's weird, though, because my aforementioned best friend is also going off Sub and she gets HOT only. She turns all red and sweaty. She swears it's so horrible, but to me that seems like it would be heaven in comparison.

I have this glorious fleece red robe that is the ONLY thing that keeps me warm. So, in the morning I'm driving the carpool around in my puffy red robe, which my kids aren't too thrilled with. :oops: And when my husband gets home from work....there I am in my red robe again. The hardest times are when that robe is in the wash. I feel like a female Hugh Hefner, or something.

Okay, at least it's not just me!! AND it's not just a girl-thing either.

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group